MathSciNet Relay Station
MathSciNet bibliographic data
MR1393319 (97a:05011) 05A05 (90C35)
Aldershof, Brian; Carducci, Olivia M. Stable matchings with couples. Discrete Appl. Math. 68 (1996), no. 1-2, 203–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement